# SDR CA961018007

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 4926502
- Condition: Worn
- Location: Pushpull Rod
- Part time: 969 hours
- Component: 4030700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR BELLCRANK FOUND WORN WHERE PUSH/PULL ROD IS ATTACHED. AD HAD BEEN COMPLIED WITH 969 HOURS PREVIOUS WITH NO PROBLEM FOUND. RECOMMEND CHANGE AT 1000 HOURS.
